# SDR HALA20240202032

- Difficulty date: February 1, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 53,799 hours, 8,505 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 30,044 hours, 4,757 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Control Unit
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 1 Vsv
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS - AFTER START ENG 1 CTL SYST FAULT BTB. REMOVED AND REPLACED VSV CONTROL UNIT PER AMM 75-33-51-400-801-A. PERFORMED ENGINE IDLE RUN. NO FAULTS NOTED. AS 17605. PENDING HPR. OPS AND LEAK CHECK PENDING. PERFORMED HPR PER AMM 71-00-00-700-827-A, LEAK CHECK/OPS CHECK GOOD. OK FOR SERVICE.
